# SDR SWIA2018073144922

- Difficulty date: June 9, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N423SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7456
- Aircraft time: 40,577 hours, 34,878 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP VANE LEADING EDGE CHAFED OUTBOARD OF THE MIDDLE SLIDING VANE ACTUATOR ATTACHMENT. (C-CHECK) RO: 07/28/2018 REMOVED CHAFE DAMAGE IAW REO AND SRM.
